# SDR AALA971332

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1760A
- Make and model: Doug MD-11
- Aircraft serial: 48550
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON THE TOP OF THE PRESSURE BULKHEAD T-ANGLE AT STATION 2006 8 INCHES INBOARD OF THE RIGHT FUSELAGE.  REMOVED CORROSION FROM T-ANGLE PER SRM 57-00-01 AND INSTALLED REPAIR PER ESO4100D DATED 7-24-97.  (M)
